# SDR DALA2015022701709

- Difficulty date: February 26, 2015
- Submitted: February 27, 2015
- Operation: Air carrier
- Aircraft: N980DL
- Make and model: Doug MD-88
- Aircraft serial: 53267
- Aircraft time: 63,107 hours, 46,353 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Release Cable
- Condition: Frayed
- Location: Tailcone
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND BROKEN WIRES ON TAILCONE EXTERNAL RELEASE HANDLE CABLE NR 583 AT AFT ACCESSORY COMPARTMENT MAINTENANCE REPLACED TAILCONE EXTERNAL RELEASE HANDLE CABLE NR 583 AT AFT ACCESSORY COMPARTMENT.
